# SDR AWXA200700723

- Difficulty date: June 5, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED CABIN FLOOR WEB CLIP AT FWD CARGO COMPARTMENT, BS 660 - BS 680, BL 0, WL 208.1.  REPLACED CABIN FLOOR WEB CLIP AT FWD CARGO COMPARTMENT, BS 660 - BS 680, BL 0, WL 208.1 IAW B757-200 SRM 51-40-02-0G FIG 3, 8, PARA 8 AND 51-40-05-0G FIG 2.
